# SDR CALA2022053001399

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 5,615 hours, 588 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 0204338101
- Condition: Damaged
- Location: 9f
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE PATH LIGHT 9F DETATCHED SEAT 9F - ONE SEAT PROX LIGHT IS INOP MELITM.3351V ACCOMPLISHED BY MAINTENANCE. DAMAGED LIGHT ASSY REMOVED FROM AIRCRAFT. MEL 3351V APPROVED.
